# SDR 0202266624

- Difficulty date: July 5, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 88,576 hours, 14,922 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CLIMB, A BURNING ODOR EMITTED IN ZONE-A, ZONE-B AND UPPER DECK.  SHUT OFF UPPER DECK OVENS AND PULLED CIRCUIT BREAKERS AND THE ODOR DISSIPATED.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED BOTH OVENS IN THE UPPER DECK GALLEY.  OPERATIONAL CHECK GOOD.
